# SDR RYNA201202160011

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N932RD
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- Aircraft time: 54,543 hours, 34,504 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Connector
- Condition: Loose
- Location: Pitot
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

F/O AIRSPEED INDICATOR NOT WORKING ON TAKEOFF ROLL, RTO AT 80 KTS.  FOUND LOOSE PITOT CONNECTOR ON NR 2 ADC.  SECURED CONNECTOR.  PERFORMED PITOT STATIC TEST OF NR 2 SYSTEM.  NO LEAKS FOUND.  REF AMM 34-11-00.
